12 found
Sort by:
  1. J. T. Baldwin & O. Lessmann (2006). Upward Categoricity of Very Tame Abstract Elementary Classes with Amalgamation. Annals of Pure and Applied Logic 143:29-42.
     
    My bibliography  
     
    Export citation  
  2. J. T. Baldwin, M. C. Laskowski & S. Shelah (1993). Forcing Isomorphism. Journal of Symbolic Logic 58 (4):1291-1301.
    Direct download (5 more)  
     
    My bibliography  
     
    Export citation  
  3. J. T. Baldwin & S. Shelah (1991). The Primal Framework II: Smoothness. Annals of Pure and Applied Logic 55 (1):1-34.
    Let be a class of models with a notion of ‘strong’ submodel and of canonically prime model over an increasing chain. We show under appropriate set-theoretic hypotheses that if K is not smooth , then K has many models in certain cardinalities. On the other hand, if K is smooth, we show that in reasonable cardinalities K has a unique homogeneous-universal model. In this situation we introduce the notion of type and prove the equivalence of saturated with homogeneous-universal.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  4. J. T. Baldwin & S. Shelah (1990). The Primal Framework I. Annals of Pure and Applied Logic 46 (3):235-264.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  5. J. T. Baldwin & A. Pillay (1989). Semisimple Stable and Superstable Groups. Annals of Pure and Applied Logic 45 (2):105-127.
    Direct download (3 more)  
     
    My bibliography  
     
    Export citation  
  6. J. T. Baldwin & U. Workshop on Model Theory in Mathematical Logic (1987). Classification Theory Proceedings of the U.S.-Israel Workshop on Model Theory in Mathematical Logic Held in Chicago, Dec. 15-19, 1985. [REVIEW]
     
    My bibliography  
     
    Export citation  
  7. J. T. Baldwin & S. Shelah (1985). Second-Order Quantifiers and the Complexity of Theories. Notre Dame Journal of Formal Logic 26 (3):229-303.
    Direct download (4 more)  
     
    My bibliography  
     
    Export citation  
  8. Angus Macintyre, Joachim Reineke, J. T. Baldwin, Jan Saxl & Walter Baur (1984). On Ω 1 -Categorical Theories of Abelian Groups. Journal of Symbolic Logic 49 (1):317-321.
    Direct download  
     
    My bibliography  
     
    Export citation  
  9. Michael Morley, J. T. Baldwin & A. H. Lachlan (1975). Countable Models of ℵ 1 -Categorical Theories. Journal of Symbolic Logic 40 (4):636-637.
    Direct download  
     
    My bibliography  
     
    Export citation  
  10. J. T. Baldwin & Andreas Blass (1974). An Axiomatic Approach to Rank in Model Theory. Annals of Mathematical Logic 7 (2-3):295-324.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  11. J. T. Baldwin & J. M. Plotkin (1974). A Topology for the Space of Countable Models of a First Order Theory. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 20 (8-12):173-178.
    Direct download (2 more)  
     
    My bibliography  
     
    Export citation  
  12. J. T. Baldwin & A. H. Lachlan (1971). On Strongly Minimal Sets. Journal of Symbolic Logic 36 (1):79-96.
    Direct download (6 more)  
     
    My bibliography  
     
    Export citation